Antidepressent and Weight Gain

Hi Everyone

So I have recently come off my antidepressant due to weight gain I was wondering how to cut back on carbohydrates without worrying too much. My doctor has suggested that I should write down a food diary of what I eat. I have an appointment with my doctor next week to let them know how I am copying without the antidepressants.

6 Replies

oldestnewest
  • Hello,

    May i ask what medication you were on?

  • mirtazapine 30 mg

  • Hello there, just to let you know I have too begun to wean off mirtazapine 30 mg after being on them for 6 months. I have too gained a ridiculous amount of weight, maybe we can help each other on this journey? I have gone down to 15 mg it's been about a week, the plan is to stay on 15 for two months then take it from there, how are you weaning yourself, may I ask?

  • Hi there, when I started taken Mirtazapine 15mg I noticed I was sleeping better but a few weeks later I notice my appetite increase I went to the doctors in September and they increased my Mirtazapine to 30mg hoping my appetite may improve but it did not just before Christmas I notice I was experiencing more side effects on the higher dosage so I arrange to make an appointment with my doctor and she suggested that I should come of them all together.

  • Unfortunately that is one of the side effects of most anti Ds, they work as an appetite stimulant, for me it was a good thing initially as I had lost a lot of weight and had no appetite, but now it has become a real problem! Hopefully when I'm off the meds altogether I will work on loosing the weight, good luck!

  • Thank you, I wish you the best of luck too. I have a Doctor's appointment tomorrow I will let you know how I got on :)

You may also like...